# SDR 96UAL900002

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Left
- Stage of operation: NR
- Nature of condition: J, H
- Precautionary procedure: K

## Discrepancy

BACKUP ELECTRICAL SYSTEM EICAS MESSAGE DISPLAYED, INDICATING FAILURE OF BACKUP ELECTRICAL SYSTEM.  BACKUP CONVERTER AND LEFTHAND BACKUP GENERATOR WERE REPLACED.  VENDOR CONFIRMED FAILURE OF THE PMG STATOR WINDINGS IN THE BACKUP GENERATOR. ALSO, THE BACKUP CONVERTER WAS FOUND TO BE DEFECTIVE.
